# SDR AT0200063

- Difficulty date: April 28, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2912758
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT OVERHEAD FLOORBEAM HAS CORROSION INDICATION AND BLUE WATER STAINS AT APPROX BS 965 ABOVE PULLEYS.  INSTALLED NEW ANGLE AT FLOORBEAM BS 965 FROM RBL 5 TO RBL 55.
